# SDR DJFA2009025

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N485FL
- Make and model: Beech 400A
- Aircraft serial: RK239
- Aircraft time: 7,810 hours, 6,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 45AS31014003
- Condition: Ruptured
- Location: Main Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB, CREW NOTICED MAIN ENTRY DOOR SQUEAL.  SHORTLY THEREAFTER THE DOOR SEAL RUPTURED.  PRESSURIZATION WAS LOST SLOWLY AND OVERHEAD MASKS DROPPED.  MX CONFIRMED THE DOOR SEAL FAILURE AND FOUND THE WEATHER SEAL DAMAGED (COLLATERAL DAMAGE FROM DOOR SEAL RUPTURE).  THE DOOR SEAL AND DAMAGED WEATHER SEAL WERE REPLACED.
